# SDR MASA2011092663748

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 16,169 hours, 13,291 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN.  CLEANED AND LUBED SERVICE DOOR MECHANISMS AND ADJUSTED PROX SENSOR TARGET.
